Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The moving trihedron


Author: E. P. Lane
Journal: Trans. Amer. Math. Soc. 36 (1934), 696-710
MSC: Primary 53A04; Secondary 53A05
MathSciNet review: 1501761
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04, 53A05

Retrieve articles in all journals with MSC: 53A04, 53A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1934-1501761-4
Article copyright: © Copyright 1934 American Mathematical Society